# SDR 2009FA0000809

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 10,683 hours, 6,594 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CAS "FUEL TEMP L" ILLUMINATED DURING FLIGHT - REDUCED POWER PER CHECKLIST.
